MathSciNet Relay Station
MathSciNet bibliographic data
MR1165607 62D05 (62A05 62H05 62H30)
Rubin, Donald B.; Thomas, Neal Affinely invariant matching methods with ellipsoidal distributions. Ann. Statist. 20 (1992), no. 2, 1079–1093.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement